# SDR SWAA2013042615274

- Difficulty date: April 3, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FOUND ON MAIN WHEEL WELL PRESSURE DECK LOCATED AT BS 674.25, RBL 37.  REMOVED AND REPLACED DOUBLER IAW SRM AND DWG.
